# SDR SWAA2023082975542

- Difficulty date: July 5, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS727D+10 TO BS787+5 LBL22 WL156<[01] VERIFIED MEASUREMENT TABLE.;[02] REPAIRED ACB LH FLOOR TO SIDEWALL SUPPORT; BS 727C+10 TO 787+12; AND INSTALLED REPAIR PARTS; IAW SRM 53-00-53-2R-5; SRM 51-20-01-0G-0;SRM 51-40-05-0G-0;SRM 51-40-02-0G-0; DWG 146A7500. EA M-22-153-01550. ' THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550'.;[03] MEASUREMENT FIELD ITEM 20; UNABLE TO VERIFY; CAN'T LOCATE A PICTURE IN MXI.;[04] RII REQUIREMENTS COMPLETED.;[05] ATTACHED PHOTO FOR ITEM 20;[06] VERIFIED MEASUREMENTS
